Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A group of non-uniform exponential growth locally isomorphic to $ IMG(z^2+i)$


Author: Volodymyr Nekrashevych
Journal: Trans. Amer. Math. Soc. 362 (2010), 389-398
MSC (2000): Primary 20F69, 20E08; Secondary 37F20
Published electronically: July 17, 2009
MathSciNet review: 2550156
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a sequence of marked three-generated groups isomorphic to the iterated monodromy group of $ z^2+i$ converges to a group of non-uniform exponential growth, which is an extension of the infinite direct sum of cyclic groups of order 4 by a Grigorchuk group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20F69, 20E08, 37F20

Retrieve articles in all journals with MSC (2000): 20F69, 20E08, 37F20


Additional Information

Volodymyr Nekrashevych
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843-3368
Email: nekrash@math.tamu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04825-9
PII: S 0002-9947(09)04825-9
Received by editor(s): February 25, 2008
Published electronically: July 17, 2009
Additional Notes: This material is based upon work supported by the National Science Foundation under Grant DMS-0605019.
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.